Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have lower back pain, nausea, dizziness. What is the cause?

Hi. My OH and I dtd on cd7 and cd 8. I think I O d on CD 11 (due to CM analysis). CD 14/15 bad cramps . Am now CD 25. SInce CD 16 I have sore bbs and sporadic lower back pain , along with cramping at some point on most days. Occasional nausea and dizzyness. My cycle is usually about 28 days. But last cycle was longer (I came off BC). I did an HPT yesterday CD24 , but very clear neg. Could I be pg? If not, what is causing these symptoms. I never get cramp, except on CD1 and CD2. Many thanks
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You may repeat the Urine Pregnancy test after a weeks time and rule out pregnancy.
In the absence of pregnancy the symptoms indicates towards Pelvic inflammatory Disease(PID).
The major cause is infection and some other conditions may also contribute.
You may need an ultrasound of the pelvic.
Antispasmodic may help relieve your pain.
Consult your doctor.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor